# SDR DXTA2013111105561

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 6,007 hours, 4,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38007221
- Part serial: P364
- Condition: Failed
- Part time: 6,336 hours, 10,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT ON GROUND, APU RUNNING, COCKPIT & CABIN SUDDENLY FILLED WITH ELECTRICAL SMOKE ODOR.  NO INDICATIONS OF FIRE, RAN SMOKE CHECKLIST.  APU SHUTDOWN ON ITS OWN.  CHECKED APU BAY, , COMPARTMENT WAS ALSO FILLED WITH ELECTRICAL SMOKE ODOR.  REMOVED AND RPLACED FAILED APU IAW MM 49-10-00. OPS AND LEAK CHECKED GOOD.
